Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Index to MTAC I: numbers 1-12, II: 13-30, 1943-1947 Supplementing the Index in number 12


Journal: Math. Comp. 2 (1947), 376-404
DOI: https://doi.org/10.1090/S0025-5718-47-99562-8
Corrigendum: Math. Comp. 3 (1949), 563.
Corrigendum: Math. Comp. 3 (1948), 332.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99562-8
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society